# SDR UPS97222446

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEAT TRACK STA 720B + 10 HAS CORROSION ON FLANGE LBL 25 WL 207.  SEAT TRACK FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED AFFECTED SECTION OF SEAT TRACK WITH NEW ITEM PER SRM 53-10-5, 57-10-2.
